# SDR IPXA2017111523608

- Difficulty date: November 15, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 17,402 hours, 11,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY THE ENTRANCE FOUND INOPERATIVE IN AUTO AND MANUAL.   PERFORMED AN OPS CHECK OF INTERIOR EMERGENCY LIGHTING IAW AMM 33-50-00,  NO DEFECTS NOTED, OPS CHECKED GOOD.
